# SDR GTIA2018022002453

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 43,993 hours, 20,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING AN FA SAFETY CHECK,  THE FA REPORTED A DIRTY SOCK ODOR.   IAW TSM 05-50-810-831-A, PERFORMED A DECONTAMINATION OF THE ECS.  ISOLATED EACH BLEED SOURCE INDIVIDUALLY. FOUND APU AND PACK NR 2 CONTAMINTED.
